Second Ablation

Hi all had my second ablation six months ago,three days ago heart beat went into overdrive ,it went from 57 HBs to 150 in a couple of seconds ,with it there was a couple of pauses of about 4 second between a couple of beats which made me feel faint .Abulance was called HB still racing ,I was taken to hospital ended up in resus dept though it was never used ,Spent three days in hospital Heart rate back to 60 bm ,now to have a 24 hour monitor and another scan .Have had AF for the past six years two cardiversions ,two Ablations .Have been on Bisoperol for the past two years .The ward I was admitted to of the six patients that were in there with me four had AF.

8 Replies

oldestnewest
  • It is not unusual to have tachycardia after an ablation or during the blanking period of 3-6 months whilst everything heals.

    As we have an aging population there will be a higher percentage of people with AF so not surprised - just that so many were admitted but I guess they must have had other problems.

    Hope this last ablation works for you, just need to take it slowly and steadily for a while and keep calm.

  • Thanks Dreamer did have an Ablation 4 years ago lasted eighteen months ,same thing happened then but not as bad,back to normal at the present time.65 Hbm.

  • It must have been disheartening for you to experience that episode Lofty. Had you been fine up to then after your ablation?

    Jean

  • Yes Jeanie after the ablation was great for the six months this came out of the blue ,got to have a 24 hr monitor then a scan.All back to normal at the present time.

  • hope yu are feeling better- you got to the right place quickly- well done!!

  • Yes thanks Rosey back to normal.

  • I have a CRT-D pacemaker and since it was inserted I also have AF and have had a heart attack pacemaker clinic tells me as they put me on Apixaban. The heart attack seems to have occurred as I walked between a car park and the Tate Gallery which stopped me briefly, made me nauseus and dizzy before

  • continuing the day. Pacemaker Clinic told me that my pulse had gone to 197 bpm and the defibrillator had given me two 'shots'. This might appear to be an advert for the pacemaker, it is not. Rather it is a warning that pacemakers can have side effects such as AF, heart attack and a massive deterioration in physical capabilities.

    My cardiologist's response to this was 'there is nothing more I can do...I'll take it out if you like'. Fortunately someone in Pacemaker Clinic (and a staff nurse at Boston Scientific) could do more, one suggested that it might be the 'sensitivity' of the device while Pacemaker Clinic discovered that it was. From being unable to walk more than 50 metres without stopping breathless I am able to walk more than 5 kilometres with only mild distress. I am still unable to ride my bike and find gym work painful. So there is still a way to go.

You may also like...